| Model Number |
1550250-15 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device code (b)(4): use after expiration.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.It should be noted that the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use (ifu) states: do not use after the ¿use by¿ date listed on the device packaging.It is likely the ifu deviation of device expiration issue contributed to the event.The investigation determined the reported device expiration issue appears to be related to the use error.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure on (b)(6) 2021 was to treat an obtuse marginal artery.An 2.5x15mm xience sierra stent was implanted at the lesion without issue.After the procedure it was noted that the stent had already expired on 6/1/21.There were no adverse patient effects or clinically significant delay to the patient.No additional information was provided.